Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: M
Number of items at this level: 6.

M

M. BERKANI, and H. ZARIOUH, (2010) Extended Weyl type theorems and perturbation. Mathematial proceedings of the Royal Irish Academy, 110A(1), 73-81, 2010.

M. BERKANI, and H. ZARIOUH, (2010) Generalized a-Weyl’s theorem and perturbations. Journal Functional Analysis, Approximation and Computation, 2 : 1, 7-18, 2010.

M. BERKANI, and H. ZARIOUH, (2010) New extended Weyl type theorems. Matematicki Vesnik, Vol. 62, No.2, pp. 145-154, 2010.

M. BERKANI, and H. ZARIOUH, (2011) Perturbation results for weyl type theorems. Acta Mathematica Universitatis Comenianae, Vol 1, pp. 119-132, 2011..

M. BERKANI, and M. SARIH, and H. ZARIOUH, (2010) Browder type theorems and SVEP. Mediterranean Journal of Mathematics, publiched online 15/08/2010.

M. BERKANI, and M. SARIH, and H. ZARIOUH, (2011) Browder type theorems and SVEP. Mediterr. J. Of Math, 8, N° 3, 399-409, 2011.

This list was generated on Sat Dec 4 20:36:59 2021 CET.